# SDR CALA0000406

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 48,460 hours, 22,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO BIN LEFT AND RIGHT TIEDOWN TRACKS CORRODED AROUND NUT PLATE HOLES AT STA 1022.  THE TIEDOWN TRACKS WERE REMOVED AND REPLACED IAW SRM 51-10-3 AND 51-30-5.
